# SDR XE4R2015FA0000331

- Difficulty date: June 21, 2015
- Submitted: July 24, 2015
- Operation: General aviation
- Aircraft: N624VA
- Make and model: Airbus A320-214
- Aircraft serial: 2778
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348019320201
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY CHECK, TWO CRACKS WERE DISCOVERED ON THE SKIN PANEL AROUND THE AFT LAVATORY VENT OUTLET BOTTOM EDGE, DIRECTLY ABOVE STR 32 RT BETWEEN FRAME 69-FRAME 70.  THE CRACKS EXTENDED .40" AND .60" FROM THE LOWER OPENING OF THE AFT LAV VENT.  DURING EVALUATION IT WAS NOTED THAT THE SKIN AREA HAD CORROSION AROUND THE LOWER VENT OPENING AND THE INTERNAL DOUBLER WAS ALSO CORRODED.  THE EXTENT OF CORROSION DAMAGE WAS APPROXIMATELY 1" WIDTH X 6" LENGTH AND THE DEPTH WAS 100 PERCENT THICKNESS OF THE INTERNAL DOUBLER AND SKIN AREA.  THE INTERNAL DOUBLER WAS REPLACED, PN D5348019320201.  THE SKIN AREA DAMAGE WAS CUT OUT, HFEC SHOWED ALL DAMAGE WAS REMOVED AND REPAIRED IAW SRM 53-41-11, FIG 205.
